| Catalog Number |
TVTRL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Retention (2119)
| Date of Event |
04/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via clinical trial patient esc_2020_03: (b)(6) experience, post operative urinary retention.Relationship to study device: unlikely.Surgocal intervention performed on (b)(6) 2026.
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported as soon as they are available.The internal complaint's manufacture number is (b)(4).